# SDR FDEA201711073185

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 69,929 hours, 25,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE LIGHT INOP DURING TEST.  RELAMPED AND OPS CHECK NORMAL REF MM 33-51-06-2-1.  A/C OK FOR SERVICE.
